INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES
Authors are cordially invited to submit papers to the managing editor by e-mail to: email@example.com
Acknowledgement will be sent within a few business days upon receiving of a paper.
All papers submitted to International Journal of Contemporary Mathematical Sciences are subject to peer review. The papers are evaluated by external reviewers (anonymous to authors) and refereed within one month (average time for review; might varying from 1 week to two months). Upon acceptance the papers are published online within one week and on paper-edition within 3 months.
Instruction for authors
The manuscript should be prepared using LaTeX or Word processing system, basic font Roman 12pt size. The papers should be in English and typed in frames 14 x 21.6 cm (margins 3.5 cm on left and right and 4 cm on top and bottom) on A4-format white paper or American format paper. On the first page leave 7 cm space on the top for the journal's headings. The papers must have abstract, as well as subject classification and keywords.
The references should be in alphabetic order and must be organized
 D.H. Ackley, G.E. Hinton and T.J. Sejnowski, A learning algorithm for
Boltzmann machine, Cognitive Science, 9 (1985), 147-169.
 F.L. Crane, H. Low, P. Navas, I.L. Sun, Control of cell growth by plasma membrane NADH oxidation, Pure and Applied Chemical Sciences, 1 (2013), 31-42. http://dx.doi.org/10.12988/pacs.2013.3310
 D.O. Hebb, The Organization of Behavior, Wiley, New York, 1949.
STYLE FILE (LaTeX)
STYLE FILE (Word .docx)
STYLE FILE (Word .doc)
After the publication the corresponding author will receive the e-file of the final form of the paper by e-mail including contents cover file, and upon request paper-reprints with covers by air-mail.
Authors retain copyright. Articles are published under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Hikari provides free access to all papers of published issues of International Journal of Contemporary Mathematical Sciences.
Forthcoming issues contain articles in press which have been peer reviewed, accepted, copy edited and formatted. Articles in press are citable but should not be considered as a final form of publication since text could still change before final publication.
There is a publication fee for accepted papers to be paid by the author, author's research funds, projects, grants, author's institution, etc., according to the following rates:
▸   papers of 1-8 printed pages: 200 EUR per paper
▸   papers over 8 printed pages: 25 EUR per page
There aren't article submission charges.